MathSciNet Relay Station
MathSciNet bibliographic data
MR2861610 14N35 (14J33 53D37)
Brini, Andrea; Cavalieri, Renzo Open orbifold Gromov-Witten invariants of $[\Bbb C^3/\Bbb Z_n]$: localization and mirror symmetry. Selecta Math. (N.S.) 17 (2011), no. 4, 879–933.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement